MathSciNet Relay Station
MathSciNet bibliographic data
MR1813234 11F80 (11F46 11F75 11F85 11G18 11R23 11R33 11S25)
Urban, Eric Selmer groups and the Eisenstein-Klingen ideal. Duke Math. J. 106 (2001), no. 3, 485–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement